# SDR CALA2015042000297

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 24,691 hours, 8,340 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT HORIZONTAL STAB SKIN CRACK FOUND AT STATION 129.50, 3/4" LONG LOCATED 19" FROM REAR SPAR.  REPAIRED LOWER LT HORIZONTAL STATION SKIN AT STATION 129.50 IAW SRM 55-10-01 REPAIR 11.
